# SDR UIEA2013041300204

- Difficulty date: April 13, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 3140 · Central Computers
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO EPCS INFORMATION DISPLAYED DURING TEST.  PERFORMED EPCS MESSAGES READ OUT PROCEDURE, NO FAULT MESSAGES- SYSTEM CHECK OK.
